# SDR AALA202112096560

- Difficulty date: December 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737*
- Aircraft serial: 30910
- Aircraft time: 35,844 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Elongated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES ON FORWARD CARGO COMPARTMENT LEFT HAND BAFFLE, LOCATED AT STA 500H AND S24L. REPLACED BAFFLE PER AARD 51-00-05.
